Alert archive / New Jersey / River Flood Warnings in 2014
River Flood Warning 1, NWS New York, NY
NWS New York, NY issued this river flood warning at Mar 30, 2014, 2:49 AM EDT for Bergen County, New Jersey. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2014, 2:49 AM EDT (06:49 UTC)
- Expired
- Mar 30, 2014, 8:17 AM EDT
- In force
- 5 hr
- Issued by
- NWS New York, NY
- Flood severity
- Minor
County Bergen County, NJ
The radar
The Brookhaven radar (KOKX), 102 km from the middle of the area, began a volume at 06:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Saddle River at Lodi (LODN4). The gauge peaked at 6.21 ft at Mar 30, 2014, 6:00 AM EDT.
- Action stage
- 5 ft
- Minor stage
- 5.5 ft
- Moderate stage
- 7 ft
- Major stage
- 8 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01391500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
595 WGUS41 KOKX 300649 FLWOKX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW YORK NY 249 AM EDT SUN MAR 30 2014 ...THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A FLOOD WARNING FOR THE SADDLE RIVER AT LODI... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS THROUGH FLOODED AREAS. STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO. && NJC003-301400- /O.NEW.KOKX.FL.W.0001.140330T0650Z-140330T1400Z/ /LODN4.1.ER.140330T0700Z.140330T0935Z.140330T1300Z.NO/ 249 AM EDT SUN MAR 30 2014 THE NATIONAL WEATHER SERVICE IN UPTON, NY HAS ISSUED A * FLOOD WARNING FOR THE SADDLE RIVER AT LODI * FROM EARLY THIS MORNING UNTIL LATE THIS MORNING. * AT 2 AM SUNDAY THE STAGE WAS 5.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 6 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT THIS MORNING AND CONTINUE TO RISE TO NEAR 6.3 FEET BY EARLY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS MORNING. * AT 6 FEET...MINOR FLOODING OCCURS ALONG VREELAND STREET AND HAMILTON AVENUE NEAR PORTUGUESE CLUB...AND IN THE BACK PARKING LOT OF GIRLS AND BOYS CLUB. * THIS CREST COMPARES TO A PREVIOUS CREST OF 6.1 FEET ON JANUARY 27, 1996. $$ GOODMAN
1 follow-up statement
142 WGUS81 KOKX 301217 FLSOKX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW YORK NY 817 AM EDT SUN MAR 30 2014 ...THE FLOOD WARNING FOR THE SADDLE RIVER AT LODI IS CANCELLED... PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA ALL HAZARDS WEATHER RADIO. && NJC003-301247- /O.CAN.KOKX.FL.W.0001.000000T0000Z-140330T1400Z/ /LODN4.1.ER.140330T0715Z.140330T1015Z.140330T1157Z.NO/ 817 AM EDT SUN MAR 30 2014 THE FLOOD WARNING IS CANCELLED FOR THE SADDLE RIVER AT LODI * THIS MORNING. * AT 8 AM SUNDAY THE STAGE WAS 5.9 FEET AND FALLING. * FLOOD STAGE IS 6 FEET. $$ GOODMAN
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this river flood warning went out at Mar 30, 2:19 AM EDT, 30 minutes earlier.
Area forecast discussion, Mar 30, 2:19 AM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
219 AM EDT SUN MAR 30 2014
.SYNOPSIS...
LOW PRESSURE OVER THE MID ATLANTIC STATES MOVES VERY SLOWLY EAST
THIS MORNING AS A WARM FRONT WORKS ONSHORE ACROSS LONG ISLAND.
THE LOW EMERGES OFF THE MID ATLANTIC AFTER DAYBREAK AND THEN
TRACKS VERY SLOWLY TO THE EAST THROUGH MONDAY. THEREAFTER...HIGH
PRESSURE BUILDS INTO THE AREA THROUGH TUE AS A WEAK COLD FRONT
APPROACHES FROM THE WEST. THIS FRONT WILL MOVE THROUGH THE AREA
TUESDAY NIGHT FOLLOWED BY HIGH PRESSURE NOSING IN FROM THE NORTH
INTO THURSDAY. A FRONTAL SYSTEM IS EXPECTED TO IMPACT THE AREA AT
THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
A STRONG LOW-LEVEL JET INTERSECTING A COASTAL FRONT AND FALLING
HEIGHTS ALOFT RESULTING IN CONVECTION WITH SHOWERS AND EVEN AN
ISOLATED THUNDERSTORMS. BEST LIFT EAST OF NYC WITH THE POTENTIAL
FOR ANOTHER HALF INCH TO INCH OF RAINFALL ACROSS LI AND CT. THIS
WILL BE ON TOP OF THE TWO INCHES MOST LOCATIONS HAVE ALREADY
RECEIVED. LATEST HRRR INDICATES CONVECTION JUST EAST OF THE
DELMARVA AND NJ WORKS NORTH OVER THE NEXT SEVERAL HOURS.
SEVERAL RIVER LOCATIONS ACROSS NE NJ ARE AT OR JUST OVER BANK
FULL. THIS IS BEING HANDLED WITH URBAN AND SMALL STREAM FLOOD
ADVISORIES. WILL HAVE TO WATCH CONVECTION ACROSS EASTERN VA/MD AS
IT WORK NORTH...BUT FOR THE TIME THERE WILL BE A BREAK WHICH
SHOULD ALLOW LEVELS TO CREST AND BEGIN FALL.
FLOOD WATCH REMAINS IN EFFECT.
LOWS FOR TONIGHT WERE A BLEND OF NAM12...MET...AND MAV GUIDANCE
AND INCREASED BY TWO DEGREES...WITHOUT MUCH DIURNAL TEMPERATURE
RANGE ANTICIPATED...RANGING FROM THE UPPER 30S TO MID 40S.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/...
LIKELY POPS CONTINUE DURING SUN MORNING AS LULL IN THE PCPN IS
EXPECTED UNTIL THE DEFORMATION BAND MOVES INTO THE AREA. OCNL
RAIN IS EXPECTED TO RETURN WITH A COASTAL FRONT DRAPED ACROSS THE
REGION WITH PERHAPS SOME FRONTOGENETICAL FORCING COMING INTO PLAY
DURING THE MID TO LATE MORNING HOURS.
AS THE SURFACE LOW ALONG WITH THE UPPER LEVEL LOW SLOWLY TRACKS
TO SOUTH OF LONG ISLAND THE AREA WILL GET MORE OF A NORTHERLY
SURFACE FLOW...WITH A GRADUAL DECREASE IN PRECIPITABLE WATER
THROUGHOUT THE DAY. MODELS CONVEY A DECREASE TO AROUND 1 INCH
PRECIPITABLE WATER BY EARLY AFTERNOON AND THEN TOWARDS 0.7-0.8
INCH BY SUNDAY EVENING. MID LEVELS DRY...ALTHOUGH DEPTH OF
SATURATED LAYER APPEARS TO BE SUFFICIENT ENOUGH FOR LIGHT RAIN
AS OPPOSED TO DZ UNTIL LATE AFTN. HIGHS WERE TAKEN FROM THE
GMOS...MET...AND MAV GUIDANCE WITH GREATER WEIGHT WITH THE GMOS
AND ARE FORECAST TO BE IN THE UPPER 40S TO NEAR 50.
ANOTHER AREA OF RAIN WILL MOVE IN LATE SUNDAY AFTERNOON
INTO SUNDAY EVENING FOR THE SECOND ROUND ASSOCIATED WITH THE
DEFORMATION ZONE NORTHWEST OF THE LOW...BUT THIS WILL BE LIGHTER
THAN THE FIRST ROUND. LATE SUNDAY NIGHT INTO MONDAY MORNING WITH
THE COLD AIR ADVECTION...THERE COULD BE SOME WINTRY MIX OF SLEET
AND/OR FREEZING RAIN NORTH AND WEST OF NYC...BUT THERE IS HIGHER
UNCERTAINTY WITH THIS. THIS DEPENDS ON HOW FAST COLDER AIR ADVECTS
IN. LOWS WERE A BLEND OF NAM12/GMOS/MET/MAV AND ARE FORECAST TO BE
MID TO UPPER 30S MOST LOCATIONS AND LOWER 30S FOR SOME
LOCATIONS...PARTICULARLY HIGHER TERRAIN NORTH AND WEST OF NYC.
THE AREA WILL FINALLY BE ON THE WESTERN SIDE OF THE UPPER LEVEL
TROUGH MONDAY WHICH WILL REALLY DECREASE THE SYNOPTIC FORCING WITH
A RIDGING TREND LATER IN THE DAY. THE PRECIPITABLE WATERS WILL
CONTINUE TO LOWER. THESE VALUES WILL BE AROUND 0.5 INCH MONDAY
AFTERNOON INTO MONDAY EVENING. RAIN WILL BE PRETTY LIGHT WITH
DAYTIME TEMPERATURES INCREASING ENOUGH TO ALLOW FOR ANY WINTRY MIX
NORTH AND WEST OF NYC TO CHANGE BACK TO RAIN. THIS TAPERS OFF FROM
WEST TO EAST LATE IN THE DAY. HIGH TEMPERATURES ARE FORECAST TO BE
IN THE UPPER 40S TO NEAR 50 AND USED THE ECS MOS.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
MODELS ARE IN GOOD AGREEMENT WITH THE H5 PATTERN THROUGH THE MIDDLE
OF THE WEEK...THEN BEGIN TO GO AWRY WITH THE AMPLITUDE OF THE TROUGH
EXITING THE ROCKIES EXPECTED TO IMPACT THE LOCAL AREA AT THE END OF
THE WEEK.
DEEP LAYERED RIDGING BUILDS IN THE WAKE OF THE CUTOFF WITH THE AXIS
SLIDING ACROSS THE AREA ON TUE. A WEAK COLD FRONT CROSSES THE AREA
LATE TUE NIGHT AND IS FORECAST TO WASH OUT OVER THE AREA ON WED AS A
SHORTWAVE TROUGH PASSES TO THE NORTH. A BROAD RIDGE THEN DEVELOPS
OVER THE EASTERN US AS A TROUGH DIGS OVER THE WEST. UNCERTAINTY IN
THE UPPER FLOW TAKES SHAPE AS THE TROUGH EXITS THE ROCKIES. THIS
SYSTEM WILL BE THE NEXT WEATHER MAKER FOR THE LOCAL AREA AT THE END
OF THE WEEK.
TEMPERATURES WILL BE AT OR ABOVE NORMAL LEVELS THROUGH THE PERIOD.
&&
.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
LOW PRES TRACKS OFF THE NJ COAST THIS AFTN...THEN SLOWLY DRIFTS E OF
THE REGION THRU MON.
IFR OR LOWER THRU AT LEAST 10Z MON. HIGHEST POTENTIAL FOR LIFR THRU
12-14Z SUN. THE HEAVIEST RAIN WILL OCCUR IN THE NEAR TERM...HOWEVER
VSBY WILL REMAIN RESTRICTED THRU THE TAF PERIOD BY -RA AND BR. ISOLD
TSTMS POSSIBLE THRU AROUND 8Z.
WIND SPEEDS WILL DECREASE THRU 12Z...THEN INCREASE AFT 00Z AS THEY
BACK TO THE N. THE STRONG N WINDS WILL PERSIST THRU MON.
.OUTLOOK FOR 06Z MONDAY THROUGH WEDNESDAY...
.SUN NIGHT...IFR LIKELY. N WINDS 20-30 KT.
.MON...MVFR OR LOWER...MAINLY IN THE MRNG. N WINDS 20-30 KT.
.TUE-WED NIGHT...MAINLY VFR.
.THU...SUB-VFR POSSIBLE IN SHOWERS.
&&
.MARINE...
SEAS WILL CONTINUE TO INCREASE WITH EASTERLY FETCH AHEAD OF
DEVELOPING SURFACE LOW THROUGH THIS EVENING. MORE SOUTHEAST FLOW
TONIGHT IN RESPONSE TO WARM FRONT SHIFTING SLIGHTLY NORTH WILL
KEEP THE HIGHER SEAS. SCA GUSTS WILL DEVELOP LATE TONIGHT AS WELL.
A LITTLE LULL IN WINDS SUNDAY MORNING BUT HIGHER WINDS WILL RETURN
SUNDAY AFTERNOON AND THROUGH SUNDAY NIGHT WITH A STRENGTHENING
NORTHERLY FLOW AND COLD AIR ADVECTION ON THE BACKSIDE OF THE
SURFACE LOW. SCA WILL REMAIN ON THE OCEAN THROUGH SUNDAY NIGHT BUT
WILL BECOME PRESENT ON OTHER WATERS AS WELL SUNDAY AFTERNOON AND
SUNDAY NIGHT. THE SCA CONDITIONS CONTINUE INTO MONDAY AS WELL.
THERE WILL BE THE POSSIBILITY OF GALES ON THE EASTERN OCEAN WATERS
FOR LATE SUNDAY NIGHT THROUGH MONDAY BUT CONFIDENCE IS LESS THAN
50 PERCENT.
WINDS WILL BE DIMINISHING MON NIGHT...BUT WILL LIKELY REMAIN
ABOVE SCA LEVELS...MAINLY ON THE OCEAN WATERS...THROUGH MON NIGHT.
SCA SEAS ON THE EASTERN OCEAN WATERS WILL LIKELY LINGER INTO TUE
MORNING. TRANQUIL CONDS RETURN THEREAFTER WITH A WEAK PRES
GRADIENT OVER THE AREA.
&&
.HYDROLOGY...
AN AVERAGE OF 2 TO 2 1/2 INCHES OF RAIN HAS FALLEN THROUGH EARLY
THIS MORNING. AN ADDITIONAL HALF TO ONE INCH OF RAINFALL IS
POSSIBLE THROUGH DAYBREAK ACROSS LI AND SRN CT AS CONVECTION WORKS
IN FROM THE SOUTH. MINOR URBAN AND POOR DRAINAGE FLOODING WILL
CONTINUE.
THERE IS SOME UNCERTAINTY WITH ADDITIONAL RAINFALL SUN NIGHT
AS A BAND OF MODERATE TO HEAVY RAINFALL FORMS TO THE NW OF THE
LOW TRACK. THE MAIN IMPACT AT THIS TIME LOOKS TO BE ACROSS NE NJ
AND THE LOWER HUDSON VALLEY.
A FLOOD WATCH REMAINS IN PLACE FOR THE LOWER HUDSON VALLEY...NE
NJ...AND SOUTHERN CT.
&&
.TIDES/COASTAL FLOODING...
DUE TO HIGH ASTRONOMICAL TIDES WITH A NEW MOON...THERE IS THE
POSSIBILITY OF LOCALIZED MINOR COASTAL FLOODING NEAR THE TIME OF
HIGH TIDE FOR THE NEXT SEVERAL HIGH TIDE CYCLES. THE BEST CHANCE
FOR THIS WILL BE FOR LOCATIONS ALONG THE COAST OF WESTERN LONG
ISLAND SOUND.
IN ADDITION TO THE WESTERN PORTION OF THE LONG ISLAND SOUND...THE
SOUTH SHORE BACK BAYS OF LONG ISLAND MAY BE SUSCEPTIBLE DURING
HIGH TIDES SUNDAY...PARTICULARLY SUNDAY NIGHT. THE THREAT APPEARS
TO BE LOCALIZED.
&&
.EQUIPMENT...
THE NOAA WEATHER RADIO TRANSMITTER THAT SERVES THE NEW YORK CITY
METROPOLITAN AREA IS CURRENTLY BROADCASTING. THE TRANSMITTER IS
CURRENTLY BEING TESTED TO DETERMINE IF RADIO FREQUENCY INTERFERENCE
CONTINUES ON THE U.S. COAST GUARD CHANNEL 16 TRANSMITTER FOR
INTERNATIONAL DISTRESS...SAFETY AND RESCUE.
FOR MORE INFORMATION SEE THE FOLLOWING PUBLIC INFORMATION
STATEMENT (ALL LOWER CASE):
WWW.WEATHER.GOV/OKX/NYCNWRUPDATE
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH THROUGH LATE TONIGHT FOR CTZ005>012.
NY...FLOOD WATCH THROUGH LATE TONIGHT FOR NYZ067>071.
NJ...FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ002-004-103>108.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT EARLY THIS MORNING FOR
ANZ330-335.
SMALL CRAFT ADVISORY UNTIL 6 PM EDT MONDAY FOR ANZ350-353-355.
&&Hazardous weather outlook, Mar 29, 4:37 PM EDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 437 PM EDT SAT MAR 29 2014 CTZ005>012-NJZ002-004-103>108-NYZ067>071-301900- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER- 437 PM EDT SAT MAR 29 2014 ...FLOOD WATCH IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH LATE SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NJZ006-NYZ072>075-078>081-176>179-301900- HUDSON-NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)- KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK- SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN QUEENS- NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 437 PM EDT SAT MAR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TONIGHT. THERE IS THE POTENTIAL FOR 2 TO 3 INCHES OF RAINFALL...WITH LOCALLY HIGHER AMOUNTS TONIGHT. THE MOST LIKELY RESULT FROM THIS RAINFALL IS MINOR URBAN FLOODING OF POOR DRAINAGE AND LOW LYING AREAS. HOWEVER...THERE IS A SMALL CHANCE THAT THERE COULD BE MORE SIGNIFICANT AND/OR MORE WIDESPREAD FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-301900- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 437 PM EDT SAT MAR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GALES MAY BE POSSIBLE SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 12:25 AM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Hudson, Passaic, Union | 110 min |
| Mar 30, 2:42 AM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Hudson, Passaic, Union | 3 hr |
| Mar 30, 5:47 AM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Hudson, Passaic, Union | 5 hr |
Nearby
River Flood Warnings in New Jersey, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.